# SDR DL72S991316

- Difficulty date: June 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8882Z
- Make and model: Boeing 727225A
- Aircraft serial: 21579
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LTR CHECK A2, 1 INCH CRACK AT C-2 DOOR CUTOUT FWD FRAME WEB AT LOWER END.  REPAIRED PER SRM 53-10-4.
